# SDR UPS803953

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN ORD, MAINTENANCE FOUND 1 INCH CRACK IN FUSELAGE IN POSITION 2.
